Igal Sason. On Refined Versions of the Azuma-hoeffding Inequality with Applications in Information Theory

Natural Sciences / Computer Science / Mathematical logic

Submitted on: Apr 22, 2012, 11:17:53

Description: This paper presents some refined versions of the Azuma-Hoeffding inequality for discrete-parameter martingales with uniformly bounded jumps, and it considers some of their potential applications in information theory and related topics. The first part of this paper derives these refined inequalities, followed by a discussion on their relations to some classical results in probability theory. It also considers a geometric interpretation of some of these inequalities, providing an insight on the inter-connections between them. The second part exemplifies the use of these refined inequalities in the context of hypothesis testing, information theory, and communication. The paper is concluded with a discussion on some directions for further research. This work is meant to stimulate the use of some refined versions of the Azuma-Hoeffding inequality in information-theoretic aspects.

The full-text article has been published in the "IntellectualArchive" journal , Vol.1, Num.1, May 2012, ISSN 1929-4700.

The Library of Congress (USA) reference page : http://lccn.loc.gov/cn2013300046.

To read the article posted on Intellectual Archive web site please click the link below.


© Shiny World Corp., 2011-2024. All rights reserved. To reach us please send an e-mail to support@IntellectualArchive.com